|side effects of sulfameth
Dec 21, 2005
I would like to know the side effects Sulfameth/Trimethoprim has while treating a urinary track infection/bladder infection?
| Response from Dr. Henry
The forum is restricted to discussion about side effects related to treatment of HIV. Please provide further details about your HIV status and which HIV meds you are taken in order to discuss the sulfa side effect question.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Rash After Licking Genital Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- How Long Does It Take To Find Out If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.